8:00a
9:00a
10:00a
11:00a
12:00p
1:00p
2:00p
3:00p
4:00p
5:00p
6:00p
7:00p
8:00p
Hackathon
8:00 - 9:15

Registration & Breakfast

9:15 - 10:30

Hackathon

12:00 - 1:00 Lunch
1:00 - 6:00

Hackathon Continued

6.00 - 7.00 Dinner & Presentations 7.00 - 8:00 Judging & Prizes
8:00a
9:00a
10:00a
11:00a
12:00p
1:00p
2:00p
3:00p
4:00p
5:00p
Main Room
8:00 - 9:00

Registration & Breakfast

9:00 - 10:30

Workshop

10:30 - 11:00 Snack Break
11:00 - 12:30

Workshop Continued

12:30 - 1:30 Lunch
1:30 - 3:00

Workshop Continued

3:00 - 3:30 Snack Break
3:30 - 5:30

Workshop Continued

8:00a
9:00a
10:00a
11:00a
12:00p
1:00p
2:00p
3:00p
4:00p
5:00p
6:00p
7:00p
Theatre 1
8:00 - 9:00

Registration & Breakfast

9:00 - 9:15

Introduction

9:15 - 9:45

The State of Serverless Security | Mark Nunnikhoven

9:45 - 10:15

10 tips for running a serverless business... number #6 will blow your mind! | Sam Kroonenburg

30min Break
10:45 - 11:00

Putting the F in FaaS: Functional Composition in a Serverless World | Lars Trieloff

11:00 - 11:15

Shipping Containers As Functions | Amiram Shachar

11:15 - 11:30

Harmonizing Serverless and Traditional Applications | Ryan Scott Brown

11:30 - 11:45

Performance Lessons from Running Chrome Inside AWS Lambda | Clay Smith

11:45 - 12:00

Real World Architecture - End-to-End Serverless Micro-Service Architecture Built on Azure | Curtis Johnstone

1hour Lunch Break
1:00 - 1:30

Profiling and debugging on AWS Lambda | Erica Windisch

break
1:35 - 2:05

Advanced design patterns in action | Chris Anderson

break
2:10 - 2:40

Serverless Extensibilty from within | Glenn Block

30min break
3:10 - 3:40

Serverless Design Patterns | Tim Wagner, Yochay Kiriaty & Peter Sbarski

break
3:45 - 4:15

Infinitely scalable event sourcing using Serverless and Kinesis | Saurabh Bhatia

break
4:20 - 4:50

Serverless machine learning: a beginner's guide with Google Cloud | Bret McGowen & Yufeng Guo

break
5:00 - 5:30

Event-driven Architectures: Are We Ready for the Paradigm Shift? | Ben Kehoe

5:30 - 8:00

Serverlessconf Party

Theatre 2
1:00 - 1:30

Fast as a Service: Performance at the Scale of Serverless | Avner Braverman

break
1:35 - 2:05

Break-up with Your Server, but Don’t Commit to a Cloud Platform | Linda Nichols

break
2:10 - 2:40

Serverless - minimizing the attack surface | Avi Shulman

30min break
3:10 - 3:40

Conversation as Code : Building an Enterprise Digital Assistant | Gillian McCann

break
3:45 - 4:15

Composing Serverless Applications with IBM Cloud Functions | Kerry Chang, Nick Mitchell, Olivier Tardieu, Rodric Rabbah

break
4:20 - 4:50

The Best Practices and Hard Lessons Learned of Serverless Applications | Chris Munns

break
5:30 - 8:00

Serverlessconf Party

8:00a
9:00a
10:00a
11:00a
12:00p
1:00p
2:00p
3:00p
4:00p
5:00p
Theatre 1
8:00 - 9:00

Registration & Breakfast

9:00 - 9:30

Devops in a Serverless World | John Willis

9:30 - 10:00

Why the Fuss About Serverless? | Simon Wardley

10:00 - 10:30

Serverless Panel

15min Break
10:45 - 11:15

Serverless and Software Craftsmanship | Florian Motlik

break
11:20 - 11:50

Architecture as Text: Setup AWS Lambda, API Gateway, SNS, and DynamoDB on Easy Mode | Angelina Fabbro

break
11:55 - 12:25

Different Serverless Patterns & Architectures at Expedia | Kuldeep Chowhan

Lunch Break
1:15 - 1:45

Managing the serverless application lifecycle | Donna Malayeri

break
1:50 - 2:20

Going serverless at a bank | Sander van de Graaf

break
2:25 - 2:55

Global Resiliency when going Serverless | Jared Short

35min Break
3:30 - 3:45

Alexa, Google Assistant, and a Write Once Framework | Will Weaver

3:45 - 4:00

PyWren: Practical Data Analytics Made Serverless | Qifan Pu

4:00 - 4:15

The CNCF (Cloud Native Computing Foundation) point of view on Serverless | Daniel Krook

4:15 - 4:30

How to Convince a Fortune 50 Company to Go Serverless | Alex Bielen

4:30 - 4:45

Data Layer in the Serverless World | Alex Debrie

4:45 - 5:00

Anticorrupting the Enterprise or: How I Learned to Stop Worrying and Love the Serverless | Steven Ringo & Yun Lin

5:00 - 5:15

Conclusion and Prizes

Theatre 2
10:45 - 11:15

Exploring the serverless architecture of Zelle P2P Payments | Srini Uppalapati

break
11:20 - 11:50

Leapfrog into Serverless: An Amtrak-Deloitte Case Study | Gary Arora

break
11:55 - 12:25

Managing Serverless Development | Paul Johnston

Lunch break
1:15 - 1:45

Developer Velocity: A Brief History of Functions-First Development and Introduction to FaaSlang | Keith Horwood

break
1:50 - 2:20

Instrumenting Production Lambdas | Randall Hunt

break
2:25 - 2:55

Mostly Serverless | John Chapin

3:00 - 3:30

Unicorns Poop Too: A Field Guide To Serverless Observability | Charity Majors